Orthogonal nets and Clifford algebras

Alexander I Bobenko, Udo J Hertrich-Jeromin

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationProceedings of the Fifth Pacific Rim Geometry Conference (Sendai, 2000)
Place of PublicationSendai
PublisherTohoku Univ.
Pages7--22
Number of pages16
Volume20
Publication statusPublished - 2001

Publication series

NameTohoku Math. Publ.
PublisherTohoku Univ.

Cite this

Bobenko, A. I., & Hertrich-Jeromin, U. J. (2001). Orthogonal nets and Clifford algebras. In Proceedings of the Fifth Pacific Rim Geometry Conference (Sendai, 2000) (Vol. 20, pp. 7--22). (Tohoku Math. Publ.). Tohoku Univ..